I’ve been on TRT for 2 years now and I’ve noticed that my acne is related to my e2 levels. Before TRT my e2 was 22 pg/mL (7.6 - 42.6) and I had zero acne. After 6 months (125mg) on a MWF protocol my acne was worse than ever and my e2 measured 53 pg/mL (7.6 - 42.6). I decided to switch to a daily protocol and my acne reduced about 50% with an e2 measurement of 31 pg/mL. Along with a reduction in acne my TT/FT also reduced on a daily protocol. I decided to increase my dose slightly to bring my TT/FT back to where it was and with that my e2 rose again and the break outs worsened.
Now I’m at a point of giving Anastrozole a try to bring my e2 back down to my pre TRT 20-25 range and see if it eliminates this acne issue.
**Please only comment if you have experience with **
Anastrozole. I’m not looking for a debate for or against AIs. From everything I’ve gathered acne is related to e2. My DHT does not affect my acne whatsoever. I’ve cycled higher doses of DHT derived AAS and my acne never got worse. Only when my e2 would rise I would see an increase. For example when I added HCG into my TRT protocol my acne breakouts were at their peak bc my e2 was at its highest.
Is it worth taking .25mg Anastrozole once per week? I would like to do this for 4 weeks and get my e2 checked/asses my tolerance.
Does Anastrozole need to be taken more frequently to work because of its half-life? Would I be better off taking .125 or .25mg every 3 days ?
This is what I usually do. .125mg tabs from Empower, so no splitting or vodka mixes. Keeps my e2 right around 45-50pg, which is perfect for me. Zero issues, unless I drive e2 too low, which sucks
My TRT clinic prescribed me .75mg daily…in powdered/pill form…I was hoping to get tablets. I know it’s not an extract measurement but I just split them open and halved it …but damn do they really prescribe .75mg daily to guys…wouldn’t that crush your estrogen within a couple days??
That seems like a lot to take daily, and an odd amount too. I would always start slow with it
I don’t know that they Rx for guys outside of delayed puberty or growth issues in kids. It’s meant to completely deplete estrogen in women to stop certain cancers from growing. Don’t know but maybe they use it in men for that as well?
depends on a person… i have done up to 2mgs a day, and my estro was still high… when my e2 is high AI doesnt really help after a certain point… if my e2 would be around 200, i could drop it down to 100 with 1mg a day, and if id start taking 2mg a day, it would drop to maybe 70-80…
2mg per day, but at what test dose/gear were you running? I’m strictly talking TRT dose (125mg) here. From everything I’ve read/seen many recommend starting low .25 twice weekly to .5 once weekly. Not sure how accurate that is, but I would hate to take to much and crash my e2.
Hopefully taking half of the .75mg capsule once weekly will Lower my e2 into the 20s. I’m getting labs done in 4 weeks to confirm and then I’ll go from there.
I’ll ask and see if they can compound .25mg for me, so I don’t have to open capsules and split doses myself…This TrT clinic receives all their stuff from Olympia compounding pharmacy…Otherwise I’ll just order some 1mg tablets myself.
yes, sorry, then nvm what i said…
anyways, you shouldnt need AI on such low dose tho… or?
I thought my acne was related to my T levels and/or my E2 levels. I found out it was diet related.
For me, sugar and high fructose corn syrup are what causes my acne.
Since I’ve cut down on sugar and high fructose corn syrup, I’ve had my E2 as high as 70, with no acne issues.
Your DHT likely increased as well, high DHT is linked to ache.
What are the symptoms when you’ve crashed your e2?
Insane sugar cravings, very sleepy, apathetic, Suboxone doesn’t hold anymore, stimulants don’t feel like anything (including coffee), no desire to workout, hard to get motivated, feel like nothing matters really. I’d guess some of the depression that comes from low T is the effects of low e2
I just found out. I split my .75mg pills into .375 and took them twice per week (Monday/Thursday) after 4 weeks I started feeling “weird”. Had my e2 checked and it’s <5 which means they couldn’t measure it because of how low it was.
Symptoms: moments of depression, no emotion, no motivation, tired, easily agitated . After taking the pill I just feel off/awkward/out of it until the next day.
I’m definitely cutting down to .5mg once per week and see what that does.
Good new: ACNE HAS COMPLETELY STOPPED. I barley break out and it’s not deep/cystic like before.